# SDR SWAA2018070223276

- Difficulty date: July 2, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 34,532 hours, 20,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A2100
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD MAIN FLAP DELAMINATED ALONG AFT EDGE.  R&R MAIN FLAP PER AMM.
